Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 874178, 7 pages
http://dx.doi.org/10.1155/2015/874178
Research Article

Some Applications of New Modified -Integral Type Operators

Department of Mathematics, National Institute of Technology, G E Road, Raipur 492010, India

Received 23 March 2015; Revised 29 June 2015; Accepted 12 July 2015

Academic Editor: Ram N. Mohapatra

Copyright © 2015 R. P. Pathak and Shiv Kumar Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. P. Pathak and Shiv Kumar Sahoo, “Some Applications of New Modified -Integral Type Operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 874178, 7 pages, 2015. doi:10.1155/2015/874178